# SDR YT2R01050763

- Difficulty date: August 8, 2002
- Submitted: September 19, 2002
- Operation: General aviation
- Aircraft: N206MB
- Make and model: Bell 206L-3
- Aircraft serial: 51321
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206010443001
- Part serial: F0209999
- Condition: Rough
- Location: Swashplate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE BEARING SERIAL NUMBER F02-09999 IS ROUGH AND HAS A CATCH TO IT WHEN INSTALLED.  CAUSED HIGH IPS.
